Research Interests

      My research interests are in Number Theory and Representation Theory,
      with a special focus on Automorphic Forms and Special values of L-functions.


Publications

  1. Nonvanishing of central critical values of Rankin-Selberg convolutions for Hilbert modular forms.  (With A. Hamieh)
         In Progress

  2. Sign changes of Fourier coefficients.  (With T. Hulse)
         In Progress

  3. Equidistribution of signs for Hilbert modular forms of half-integral weight.   (With S. Kaushik and N. Kumar)
         Submitted for publication [pdf]

  4. Determining Hilbert modular forms by central values of Rankin-Selberg convolutions: the weight aspect.  (With A. Hamieh)
         To Appear in Ramanujan J. [pdf]

  5. Determining Hilbert modular forms by central values of Rankin-Selberg convolutions: the level aspect.  (With A. Hamieh)
         To Appear in the Trans. Amer. Math. Soc. [pdf]

  6. On the Nature of e^\gamma and Non-Vanishing of Derivatives of L-series at s=1/2.   (With M. R. Murty)
         J. Number Theory, 161 (2016) 444-456. [pdf]

  7. Sign changes of Fourier coefficients of Hilbert modular forms. (With J. Meher)
         J. Number Theory, 145 (2014) 230-244. [pdf]

  8. Non-Vanishing of Derivatives of L-functions attached to Hilbert Modular Forms.
         Int. J. Number Theory, Vol.8, No.4 (2012) 1099-1105. [pdf]

  9. Notes on the arithmetic of Hilbert modular forms.   (With A. Raghuram)
         J. Ramanujan Math. Soc. 26, No. 3 (2011) 261-319. [pdf]

Expository Paper (Non-Peer-Reviewed)

  1. Some Notes on Fourier Coefficients of Hilbert Modular Forms.
         Proceedings for Seventh Women in Number Theory in Japan (2014) 72-77.

Expository Notes




HOME